Beechams Cold & Flu Sachets, Breathe Clear Hot Honey & Lemon Menthol Flavour Sachets, Pack of 10

£5.25

16% Off
Close
Price Summary
  • £6.25
  • £5.25
  • 16%
  • £5.25
  • Overall you save £1.00 (16%) on this product
In Stock
Highlights:

1. Powerful and effective cold and flu relief
2. The relief of most feverish cold & flu symptoms including blocked nose, sinus pain and congestion, sore throat, headache, fever, aches & pains
3. Helps clear your blocked nose
4. Non-drowsy

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.

Compare
Category:
Description

How to take:

For adults and children aged 16 years and over:

Empty the contents of one sachet into a mug

Half fill with very hot water

Warnings:

Do NOT take more frequently than every 4 hours

Do NOT take more than 6 sachets in 24 hours

Do NOT give to children under 16 years

NOT take this medicine if you are allergic to any of the ingredients used in this medicine (see ingredients tab for full list) or if you

 Have kidney or liver problems, overactive thyroid, diabetes, high blood pressure or heart or circulation disease

Have phaeochromocytoma or glaucoma

Are taking tricyclic antidepressants or if you are taking or are have taken Monoamine Oxidase Inhibitors in the last two weeks.

Are taking beta-blockers

If you are pregnant or breastfeeding unless advised by a doctor

Ask your doctor BEFORE you take this medicine if you:

Have a blood vessel disease, such as Raynaud’s Phenomenon

Have an enlarged prostate

Have diabetes, as each dose contains 3.8g of sucrose

Are on a controlled-sodium diet, as each dose contains 0.12g of sodium

Ingredients

Each sachet contains: Paracetamol 600 mg, Phenylephrine Hydrochloride 10 mg, This product contains 40 mg of Vitamin C. Also includes sucrose and aspartame (E 951). Sodium content 0.12 g per sachet. See enclosed leaflet for further information. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Reviews (0)
0 ★
0 Ratings
5 ★
0
4 ★
0
3 ★
0
2 ★
0
1 ★
0

There are no reviews yet.

Be the first to review “Beechams Cold & Flu Sachets, Breathe Clear Hot Honey & Lemon Menthol Flavour Sachets, Pack of 10”

Your email address will not be published. Required fields are marked *

Scroll To Top
Close
Close
Close

My Cart

Shopping cart is empty!

Continue Shopping

Beechams Cold & Flu Sachets, Breathe Clear Hot Honey & Lemon Menthol Flavour Sachets, Pack of 10
£5.25 Add to cart